Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headache, vomiting, weightgain. History of severe headache and on painkillers. Serious?

hi i'm 23 years old girl..from a long time i have been suffering from severe headache..i consulted many doctors,but they said there is nothing...i regularly have to take pills for from around 15 days,i vomit 3-4 times a day..n also gaining some plz help me wid this...i have read somewhere that weight gain n hair loss are the symptomps..but what about dis headache n vomiting..?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms of severe headache & vomiting can be attributed to an intra-cranial lesion.
Increased intra cranial pressure can cause vomiting.

Though symptomatic relief can be obtained with pain killers, unless the underlying cause is treated, symptoms will keep recurring.

Other causes of headache can be:
1. Migraine
2. Cluster headache
3. Tension headache
4. Sinus headache (due to sinusitis)
5. Underlying systemic cause like Hypertension, etc.

So, kindly consult your Physician & get a proper clinical examination done.
Investigations like estimation of blood pressure levels, complete blood count, X ray of para nasal sinus & CT scan of brain will be helpful.

Wishing you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor